The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 2.

Journal Article

Pewsey, A.; Lewis, T. and Jones, M.C. (2007). The wrapped t family of circular distributions. Australian and New Zealand Journal of Statistics, 49(1) pp. 79–91.

Queen, Catriona M.; Wright, Ben J. and Albers, Casper J. (2007). Eliciting a directed acyclic graph for a multivariate time series of vehicle counts in a traffic network. Australian and New Zealand Journal of Statistics, 49(3) pp. 221–239. file

This list was generated on Fri Apr 18 21:30:51 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk